# SDR SWAA2022021793278

- Difficulty date: June 3, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON AFT CABIN FLOOR STRAP (BS 1016 / RBL 17.5 / WL 207.5). / CORROSION ON AFT CABIN FLOOR STRAP AT BS 1016 RBL 17.5 WL 207.5 WAS REMOVED; INSPECTED AND REPAIRED IAW EA 1-753-32831 REV IR AND ER 18-02960 REV IR (ORIGINAL ATTACHED CARD T790308
